# SDR 2008UALA03857

- Difficulty date: July 13, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 56,796 hours, 32,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 196.5 CRACKED AND BUCKLED FROM DAMAGE FROM TOW TRACTOR.  *S/D*  MAJOR REPAIR.  REPLACED UPPER AND LOWER FRAME CAPS AND WEB.
